MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO. LTD. DRIVE DEVILBISS HEALTHCARE CLEVER-LITE WALKER; WALKER, MECHANICAL

BLISS HEALTH PRODUCTS CO. LTD. DRIVE DEVILBISS HEALTHCARE CLEVER-LITE WALKER; WALKER, MECHANICAL
Model Number 10243
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Bruise/Contusion (1754); Swelling/ Edema (4577)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a walker by the end user who reported the front wheel broke off while in use causing the end user to fall onto her left side and hit her head.The end user had testing completed at the hospital that showed bruising and inflammation to her left arm and leg and was prescribed pain medication, oral antibiotics and anti-inflammatory medication.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE CLEVER-LITE WALKER
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO. LTD.
no. 96, zhaoyi road
dongsheng town zhongshan, guangdong 52841 4
CH  528414
MDR Report Key23647630
Report Number2438477-2025-00067
Device Sequence Number14678339
Product Code ITJ
UDI-Device Identifier00822383138107
UDI-Public(01)00822383138107
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
Report Date (Section F) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10243
Device Catalogue Number10243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/29/2025
Event Location Home
Date Report to Manufacturer11/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA11/25/2025